# SDR FDEA201510253363

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 747 hours, 14,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7111501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF NDT INSPECTION AT STATION 5-123 TRANSVERSE SKIN, FOUND CRACK ON LONGERON 2R, CTR OF LONGERON SPLICE, BETWEEN 1ST & 2ND FASTENER.  CABIN MAIN DECK CARGO COMPARTMENT CTR SPLICE REMOVED IAW SRM 51-31-01-0G.  SPLICE FABRICATED BY MACHINING IAW DWG A5A7112 REV D, PN A5A7111-501 & INSTALLED IAW SRM 51-31-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
